Journal of Symbolic Logic

The bounded functional interpretation of the double negation shift

Patrícia Engrácia and Fernando Ferreira

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that the (non-intuitionistic) law of the double negation shift has a bounded functional interpretation with bar recursive functionals of finite type. As an application, we show that full numerical comprehension is compatible with the uniformities introduced by the characteristic principles of the bounded functional interpretation for the classical case.

Article information

J. Symbolic Logic, Volume 75, Issue 2 (2010), 759-773.

First available in Project Euclid: 18 March 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Engrácia, Patrícia; Ferreira, Fernando. The bounded functional interpretation of the double negation shift. J. Symbolic Logic 75 (2010), no. 2, 759--773. doi:10.2178/jsl/1268917503.

Export citation